# SDR USAA060154

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Sta 312 Rbl 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 RBL 32   ACTION: FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-10-51   DEFECT SIZE: 1INCH.
